Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzy Soft Topological Spaces
Journal Name: International Journal Latest Trend Mathematics
Authors: Tridiv Jyoti Neog,Dusmanta Kumar Sut,Gopal Chandra Hazarika
Broad Area: Mathematics
Sub Areas: Fuzzy Mathematics
Publication Year: 2012
Peer reviewed : yes
Volume: 2
Page No.: 54-67
ISSN: 2049-2561
Impact Factor: 1.469
Web Link: www.ojs.excelingtech.co.uk/index.php/IJLTM/article/view/394/247
Keywords: Fuzzy soft set,Fuzzy soft topological space,Fuzzy soft point